Advertisement

Reactions Weekly

, Volume 1777, Issue 1, pp 86–86 | Cite as

Dasatinib/methotrexate

Intracranial haemorrhage and various other toxicities: case report
Case report
  • 19 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An 11-year-old boy developed cholecystitis, myelosuppression, oral mucositis, liver dysfunction, mucositis, mucocutaneous toxicities presenting as dental ulcers with itchy erythema distributed over face, arms and trunk, and intracranial haemorrhage (ICH) during treatment with methotrexate for acute B-cell-progenitor lymphoblastic leukaemia (ALL). Additionally, dasatinib contributed to the mucocutaneous toxicities [not all duration of treatments to reaction onsets stated].

The boy, who was diagnosed with IKZF1 (Ikaros family zinc finger-1) deletion and BCR-ABL1-positive acute B-cell-progenitor ALL, started receiving risk-directed chemotherapy according to the Chinese Children's Cancer Group ALL 2015 (CCCG-ALL-2015) protocol. The protocol comprised of induction with VDLP regimen...

Reference

  1. Xin N, et al. Intracranial hemorrhage following oral low-dose methotrexate after multiple toxicities caused by high-dose methotrexate in childhood acute lymphoblastic leukemia. Frontiers in Pharmacology 10: 1072, 19 Sep 2019. Available from: URL: http://doi.org/10.3389/fphar.2019.01072 - China

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations